# SDR ASAA2016112118791

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632554
- Condition: Stiff
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED. REMOVED AND REPLACED L1 DOOR ASSIST SPRING AND ACCOMPLISHED L1 DOOR RESTORATION OPERATION 917 IAW AMM 52-11-00, OPERATIONAL CHECKED GOOD.
